# SDR DALA2014071104049

- Difficulty date: July 18, 2012
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 39,265 hours, 20,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, WEAR WAS FOUND ON THE INBD FLANGE UPPER SURFACE OF THE FLOORBEAM UPPER TEE.   MAINTENANCE REPAIRED IAW ERA 504527.
